# SDR UALA2013022801214

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 81,267 hours, 23,571 cycles
- Engine: Pwa PW2037
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: S231T1011
- Part serial: 142
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS: CAPT ALTIMETER FAILED FOR SEVERAL MINUTES WITH OFF FLAG TAPS WITH A KNUCKLE BROUGHT IT BACK.  REMOVED AND REPLACED CAPTAIN'S ALTIMETER AS OUTLINED IN AMM.  ALTIMETER TEST, TESTS NORMAL.
